# SDR UIEA200400139

- Difficulty date: August 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 26702885
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RETRACTION NOSE LANDING GEAR DOOR KEPT CYCLING. ATTEMPTED RE-CYCLE NO EFFECT.  REMOVED AND REPLACED NOSE GEAR OPERATED DOOR SEQUENCE VALVE PER MM 32-34-08.  PAGE 401-405 OPS AND LEAK CHECK NORMAL.  (M)
